ITEM METADATA RECORD
Title: Distribution of actuarial functions with random interest. ICA Transactions
Authors: Teunen, M ×
Goovaerts, Marc #
Issue Date: 1995
Host Document: vol:3 pages:165-188
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.